The ultrafilter number for singular cardinals

Shimon Garti*, Saharon Shelah

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

12 Scopus citations


We prove the consistency of a singular cardinal λ with small value of the ultrafilter number u λ, and arbitrarily large value of 2 λ.

Original languageAmerican English
Pages (from-to)296-301
Number of pages6
JournalActa Mathematica Hungarica
Issue number4
StatePublished - Nov 2012

Bibliographical note

Funding Information:
∗Corresponding author. †Research supported by the United States-Israel Binational Science Foundation, and ISF grant no. 242/03. This is publication 1002 of the second author. Key words and phrases: ultrafilter number, pcf theory, large cardinal. Mathematics Subject Classification: 03E05, 03E55.


  • large cardinal
  • pcf theory
  • ultrafilter number


Dive into the research topics of 'The ultrafilter number for singular cardinals'. Together they form a unique fingerprint.

Cite this